# SDR 97ZZZX1901

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2QC
- Make and model: Piper PA-31-350
- Aircraft serial: 317752124
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Condition: Loose
- Location: Base Flange
- Part time: 400 hours
- Component: Electrosys, D6RN3200
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAG COULD BE MOVED DUE TO BASE METAL FROM FLANGE MISSING TOP AND BOTTOM ABOUT .0625 INCH.  MAG P/N 10-68291018, TYPE D6RN3200.  SUBMITTER STATED THIS IS 2ND MAG 2000/3000 SERIES FOUND LOOSE WITH FLANGE METAL MISSING.
